Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 77, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2010, 7:30 PM EDT for Hamilton County, Marion County, Indiana. It was in force for 45 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2010, 7:30 PM EDT (23:30 UTC)
- Expired
- Jun 13, 2010, 8:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hamilton County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 33 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:32 PM EDT | TSTM WND GST 67 | Sheridan, IN | 67 MPH WIND GUST MEASURED IN SHERIDAN. |
| Jun 13, 7:35 PM EDT | TSTM WND GST 75 | Sheridan, IN | OBTAINED FROM DAVIS WEATHER INSTRUMENTS METER |
| Jun 13, 7:39 PM EDT | TSTM WND GST 60 | Nw Carmel, IN | |
| Jun 13, 7:48 PM EDT | TSTM WND GST 60 | 1 Nw Fishers, IN | AT 131ST STREET AND ALLISONVILLE ROAD |
| Jun 13, 7:53 PM EDT | TSTM WND GST 50 | Fishers, IN | ACCOMPANIED BY HEAVY RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
788
WUUS53 KIND 132330
SVRIND
INC057-097-140015-
/O.NEW.KIND.SV.W.0077.100613T2330Z-100614T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
730 PM EDT SUN JUN 13 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HAMILTON COUNTY IN CENTRAL INDIANA...
MARION COUNTY IN CENTRAL INDIANA...
* UNTIL 815 PM EDT
* AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 13 MILES SOUTHWEST OF TIPTON TO DANVILLE...AND MOVING EAST AT
35 MPH.
AT 720 PM EDT...A 60 MPH WIND GUST WAS REPORTED NEAR DANVILLE WITH
THESE STORMS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
EAGLE CREEK RESERVOIR AND CLERMONT AROUND 735 PM EDT...
ATLANTA...MORSE RESERVOIR...INDIANAPOLIS INT'L AIRPORT AND CAMBY
AROUND 740 PM EDT...
ARCADIA...WYNNEDALE...WILLIAMS CREEK AND SPRING HILL AROUND 745 PM
EDT...
MONUMENT CIRCLE...INDIANA STATE FAIRGROUNDS...BROAD RIPPLE AND
NOBLESVILLE AROUND 750 PM EDT...
HOMECROFT AROUND 755 PM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 101 AND 128.
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 0 AND 12.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 69 AND 93.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 70 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4023 8586 3993 8589 3993 8595 3988 8595
3988 8596 3964 8597 3963 8633 3993 8634
3993 8625 4023 8624
TIME...MOT...LOC 2329Z 289DEG 30KT 4017 8620 3973 8643
WIND...HAIL 60MPH <.75IN
$$
NIELD3 follow-up statements
318
WWUS53 KIND 132343
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
743 PM EDT SUN JUN 13 2010
INC057-097-140015-
/O.CON.KIND.SV.W.0077.000000T0000Z-100614T0015Z/
HAMILTON-MARION-
743 PM EDT SUN JUN 13 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION AND
HAMILTON COUNTIES UNTIL 815 PM EDT...
AT 739 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
TIPTON TO SPEEDWAY...MOVING EAST AT 40 MPH.
IN ADDITION...AT 735 PM EDT...A 74 MPH WIND GUST WAS REPORTED WITH
THESE STORMS IN SHERIDAN.
SEVERE THUNDERSTORMS WILL BE NEAR...
MONUMENT CIRCLE...INDIANA STATE FAIRGROUNDS...INDIANAPOLIS AND
FISHERS AROUND 750 PM EDT...
GEIST RESERVOIR...WARREN PARK...SOUTHPORT AND LAWRENCE AROUND 755
PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IF YOU ARE IN THE PATH OF
THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4023 8586 3993 8589 3993 8595 3988 8595
3988 8596 3964 8597 3963 8633 3993 8634
3993 8625 4023 8624
TIME...MOT...LOC 2342Z 283DEG 33KT 4017 8600 3974 8626
WIND...HAIL 70MPH <.75IN
$$
NIELD421
WWUS53 KIND 132359
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
759 PM EDT SUN JUN 13 2010
INC057-097-140015-
/O.CON.KIND.SV.W.0077.000000T0000Z-100614T0015Z/
HAMILTON-MARION-
759 PM EDT SUN JUN 13 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION AND
HAMILTON COUNTIES UNTIL 815 PM EDT...
AT 758 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF
FISHERS TO SOUTHPORT...MOVING EAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IF YOU ARE IN THE PATH OF
THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3993 8589 3993 8595 3990 8595 3988 8596
3964 8597 3963 8633 3994 8616 4023 8610
4023 8586
TIME...MOT...LOC 2359Z 283DEG 33KT 4000 8583 3965 8610
WIND...HAIL 70MPH <.75IN
$$
NIELD596
WWUS53 KIND 140011
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
811 PM EDT SUN JUN 13 2010
INC057-097-140020-
/O.EXP.KIND.SV.W.0077.000000T0000Z-100614T0015Z/
HAMILTON-MARION-
811 PM EDT SUN JUN 13 2010
...THE SEVERE THUNDERSTORM WARNING FOR MARION AND HAMILTON COUNTIES
WILL EXPIRE AT 815 PM EDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3993 8589 3993 8595 3990 8595 3988 8596
3964 8597 3963 8633 3994 8616 4023 8610
4023 8586
TIME...MOT...LOC 0010Z 283DEG 33KT 3998 8570 3963 8597
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:05 PM EDT, 25 minutes earlier.
Area forecast discussion, Jun 13, 7:05 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 705 PM EDT SUN JUN 13 2010 .UPDATE... AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS...WEAK HIGH PRESSURE WAS IN PLACE FROM THE GREAT LAKES ACROSS INDIANA TO THE DEEP SOUTH EARLY THIS AFTERNOON. A WEAK TROUGH OF LOW PRESSURE WAS FOUND ACROSS EASTERN KANSAS...NORTHERN MISSOURI AND NOSED INTO WESTERN ILLINOIS. A LINE OF THUNDERSTORMS WAS FOUND ACROSS EASTERN IOWA AND WESTERN ILLINOIS PUSHING NORTHEAST. SURFACE FLOW ACROSS CENTRAL INDIANA WAS LIGHT AND VARIABLE...ALTHOUGH HINTS OF A LINGERING BOUNDARY WERE FOUND ACROSS THE FAR SOUTHERN PARTS OF CENTRAL INDIANA. DEW POINT TEMPERATURE REMAINED VERY MOIST AND UNCOMFORTABLE...AROUND 70. && .NEAR TERM.../TONIGHT/. H8 ANALYSIS EARLY THIS MORNING SHOWS WEAK RIDGING IN PLACE ACROSS INDIANA AND ONGOING CONVECTION TO OUR WEST APPEARS TO BE RIDING THE RIDGE TO THE NORTH. THUS THE PROTECTIVE RIDGE SHOULD KEEP THUNDER CHANCES MAINLY CONTAINED TO THE NORTHERN PARTS OF THE FORECAST AREA THIS EVENING. AN ISOLATED DIURNAL TSRA CANNOT BE RULED OUT ACROSS THE SOUTH. THUS WILL TAPER POPS FROM HIGHEST ACROSS THE NORTH TO LOWEST ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA. PROTECTIVE RIDGE BEGINS TO MOVE EAST OVERNIGHT AND OVERNIGHT TSRA DEVELOPMENT IS EXPECTED ACROSS THE MID MISSISSIPPI RIVER VALLEY AND THICKNESS PROPAGATION INDICATES MOVEMENT TO CENTRAL INDIANA. THUS WILL NEED TO INCLUDE MORE CHANCES FOR THUNDERSTORMS OVERNIGHT. GIVEN THE VERY WARM AND HUMID AIR MASS IN PLACE AND LITTLE CHANGE IN AIR MASS WILL KEEP LOW TEMPS NEAR EXPECTED DEW POINTS AROUND 70...WHICH MAVMOS HANDLES QUITE WELL. && .SHORT TERM.../MONDAY THROUGH TUESDAY NIGHT/. ACTIVE WEATHER PATTERN TO PERSIST DURING THE EARLY PART OF THE WORKWEEK. WEAK SURFACE LOW AND ASSOCIATED UPPER WAVE IS EXPECTED TO PUSH ACROSS CENTRAL INDIANA DURING THE AFTERNOON AND EARLY EVENING HOURS ON MONDAY. PLENTIFUL MOISTURE IS AVAILABLE. FORECAST SOUNDINGS FOR MONDAY SHOW CAPE NEAR 1.5-2K J/KG AND LI/S OF -4 TO -5. H7 TEMPS APPEAR TO FALL BELOW 10C...AND THE MID LEVEL CAP APPEARS DETERIORATED. THUS TSRA APPEAR LIKELY ON MONDAY. SEVERE THREAT REMAINS ON MONDAY...WITH MAIN THREAT BEING DAMAGING WINDS. HEAVY RAIN WILL ALSO BE POSSIBLE..ESPECIALLY AS PWATS ARE AGAIN NEAR 2 INCHES. THIS COULD RESULT IN FLASH FLOODING IN SPOTS THAT HAVE ALREADY SEEN HEAVY RAINS OVER THE PAST COUPLE OF DAYS. DUE TO VARIABLE CLOUDINESS AND PERIODS OF SUN WILL STICK CLOSE TO MAVMOS HIGHS AS THEY APPEAR PRETTY REASONABLE. ANY AREAS THAT DO SEE SUN WILL SURELY SHOOT WARMER QUICKLY...WHILE AREAS THAT REMAIN MOSTLY CLOUDS MAY NOT REACH MAVMOS HIGHS. NAM EJECTS A UPPER WAVE ACROSS THE AREA AND APPEARS TO BE QUITE OVERAGGRESSIVE...SUGGESTING OVER 2 INCHES OF RAIN AT IND. ALTHOUGH HEAVY RAIN APPEARS POSSIBLE THIS APPEARS RATHER OVERDONE AND LOOKS LIKE CONVECTIVE FEEDBACK. THIS BEING SAID...THE GFS AGREES A WAVE WILL CONE ACROSS INDIANA ON MONDAY EVENING AS A WEAK LLJ STREAMS ACROSS THE MIDDLE MISSISSIPPI VALLEY TOWARD CENTRAL INDIANA. THUS AGAIN MORE TSRA LOOK LIKELY ON MONDAY NIGHT INTO EARLY TUESDAY. AGAIN WITH WITH THE VERY HUMID AIR MASS IN PLACE...LOW TEMPERATURES NEAR THE EXPECTED DEW POINTS AROUND 70 WILL BE THE WAY TO GO. THE WARM AND MOIST AIR MASS WILL REMAIN IN PLACE ON TUESDAY. FORECAST SOUNDINGS AGAIN SHOW BOUNTIFUL CAPE OVER 2500 J/KG AND AGAIN LI/S NEAR -5 TO -6. UPPER SUPPORT SHOWS A RIDGE EXITING TO OUR EAST AND ANOTHER SHORT WAVE APPROACHING FROM THE CENTRAL PLAINS. HOWEVER CONFIDENCE IN TIMING OF THE WAVES AT THIS POINT IS DETERIORATING. THUS WILL NEED TO CONTINUE LIKELY POPS ON TUESDAY WITH HIGH TEMPS IN THE UPPER 80S. YET ANOTHER WAVE WAVE PUSHES ACROSS THE REGION ON TUESDAY NIGHT. WILL NEED TO CONTINUE CHANCE POPS AND WARM LOW TEMPERATURES AGAIN AS THE PERSISTENT PATTERN REMAINS. && .LONG TERM.../WEDNESDAY THROUGH SUNDAY/. AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE END OF THE WORKWEEK AND INTO NEXT WEEKEND. ECMWF AND GFS CONTINUE TO SUGGEST A VERY WARM AND HUMID AIR MASS ACROSS THE OHIO VALLEY. GIVEN THE CONTINUE QUICK FLOW ALOFT CONFIDENCE IN RUN TO RUN CONSISTENCY IS LOW. AS THINGS APPEAR NOW...A WEAK COOL FRONT IS EXPECTED TO PUSH ACROSS THE AREA WEDNESDAY MORNING AND ALLOW AN UPPER RIDGE TO BUILD ACROSS THE AREA THROUGH THURSDAY. HOWEVER GIVEN THE VERY WARM AND MOIST AIR MASS...DIURNAL CONVECTIVE ACTIVITY CANNOT BE RULED OUT ON THURSDAY. ECMWF THEN HINTS AT A COUPLE OF QUICK WAVES PUSHING ACROSS THE OHIO VALLEY AS THE RIDGE WEAKENS ON FRIDAY AND SATURDAY. AGAIN...CONFIDENCE IN TIMING IS LOW BUT CHANCE POPS FOR THUNDER SEEMS VERY REASONABLE GIVEN THE WARM AND MOIST AIR MASS IN PLACE. SIMILAR TO WEDNESDAY...ANOTHER COOL FRONT IS QUICKLY EXITING THE AREA ON SUNDAY MORNING...BUT AGAIN DUE TO TIMING AND CONFIDENCE UNCERTAINTY...DIURNAL CONVECTIVE ACTIVITY CANNOT BE RULED OUT. && .AVIATION.../DISCUSSION FOR 140024Z TAFS/... COMPLEX OF THUNDERSTORMS FROM WESTERN INDIANA TO EASTERN MISSOURI WILL MOVE ACROSS CENTRAL INDIANA TAF SITES THIS EVENING. AS A RESULT SHOWERS AND THUNDERSTORMS WILL BE THE RULE...ESPECIALLY NEAR THE I70 CORRIDOR. RADAR LOOPS INDICATE AFTER FIRST BAND MOVES THROUGH OTHER THUNDERSTORMS MAY PASS SOUTH OF KLAF. THESE THUNDERSTORMS WILL PROBABLY DIMINISH TOWARDS MIDNIGHT AND ALTHOUGH THUNDERSTORMS ARE NOT OUT OF THE PICTURE...CHANCES SHOULD BE LOW ENOUGH TO JUST GO CB IN TAFS LATE TONIGHT AND MONDAY MORNING. AS UPPER LEVEL WILL MOVE ACROSS CENTRAL INDIANA INDIANA MONDAY AFTERNOON AND WITH A COLD FRONT APPROACHING FROM THE NORTH. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN MONDAY AFTERNOON AND EVENING. BETWEEN THESE TWO PERIOD OF THUNDERSTORMS TAFS SHOULD BE MOSTLY VFR WITH CEILINGS FROM 35 HND TO 5 THOUSAND FEET. AFTER THUNDERSTORMS MOVE THROUGH THIS EVENING...WINDS WILL BE LIGHT REST OF THE NIGHT AND FROM THE SOUTHWEST AROUND 10 KNOTS ON MONDAY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM...PUMA AVIATION...JH
Hazardous weather outlook, Jun 13, 3:03 PM EDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 303 PM EDT SUN JUN 13 2010 INZ021-030-031-036>042-045>049-052>057-062>065-070>072-141915- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-141915- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-067-141915- SULLIVAN-KNOX- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ061-068-069-141915- GREENE-DAVIESS-MARTIN- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Local storm report, Jun 13, 6:52 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
652 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 12 S LAFAYETTE 40.24N 86.87W
06/13/2010 TIPPECANOE IN AMATEUR RADIO
LIVE WALNUT TREE DOWNED NEAR COUNTY ROADS 1300 SOUTH AND
400 EAST.
&&
NIELDLocal storm report, Jun 13, 7:06 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
706 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HEAVY RAIN 5 NW TERRE HAUTE 39.52N 87.45W
06/13/2010 M0.75 INCH VIGO IN AMATEUR RADIO
AMOUNT IN PAST TEN MINUTES
&&
HEROLDLocal storm report, Jun 13, 7:07 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
707 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG CRAWFORDSVILLE 40.04N 86.90W
06/13/2010 MONTGOMERY IN LAW ENFORCEMENT
A FEW TREES DOWN ON CITY STREETS OF MEDIUM SIZE
&&
HEROLDLocal storm report, Jun 13, 7:21 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST LEBANON 40.05N 86.47W
06/13/2010 M53 MPH BOONE IN TRAINED SPOTTER
&&
HEROLDLocal storm report, Jun 13, 7:23 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 1 S TERRE HAUTE 39.46N 87.38W
06/13/2010 U0.25 INCH VIGO IN AMATEUR RADIO
&&
HEROLDLocal storm report, Jun 13, 7:26 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
726 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND GST N DANVILLE 39.76N 86.52W
06/13/2010 M60 MPH HENDRICKS IN AMATEUR RADIO
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:10 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 30 min |
| Jun 12, 8:15 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Monroe, Morgan | 60 min |
| Jun 12, 8:24 PM EDT | Tornado Warning | IND | Johnson, Morgan | 21 min |
| Jun 12, 8:30 PM EDT | Tornado Warning | IND | Johnson, Morgan | 35 min |
| Jun 12, 9:01 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 44 min |
| Jun 12, 9:10 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Shelby | 40 min |
| Jun 12, 9:19 PM EDT | Areal Flood Advisory | IND | Johnson | 3 hr |
| Jun 12, 9:19 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 41 min |
| Jun 12, 9:24 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Henry, Jennings, Rush | 51 min |
| Jun 12, 9:57 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 16 min |
| Jun 12, 10:20 PM EDT | Areal Flood Warning | IND | Decatur, Jennings, Rush | 4 hr |
| Jun 13, 1:28 AM EDT | River Flood Warning | IND | Shelby | 20 hr |
| Jun 13, 7:35 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 18 days |
| Jun 13, 11:48 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 18 days |
| Jun 13, 11:48 AM EDT | River Flood Warning | IND | Knox, Sullivan | 22 days |
| Jun 13, 11:48 AM EDT | River Flood Warning | IND | Knox, Sullivan | 22 days |
| Jun 13, 5:43 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 62 min |
| Jun 13, 5:55 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 50 min |
| Jun 13, 6:32 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Putnam | 43 min |
| Jun 13, 6:44 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam | 25 min |
| Jun 13, 6:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton | 49 min |
| Jun 13, 7:05 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 40 min |
| Jun 13, 7:37 PM EDT | Areal Flood Advisory | IND | Clay, Greene, Owen, Sullivan, Vigo | 3 hr |
| Jun 13, 7:52 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Madison | 38 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.